RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 1, Pages 111–116 (Mi mz5661)  

This article is cited in 1 scientific paper (total in 1 paper)

Differents of points of torsion

V. A. Dem'yanenko


Full text: PDF file (343 kB)

English version:
Mathematical Notes, 1983, 33:1, 55–58

Bibliographic databases:

UDC: 513.8
Received: 22.01.1979

Citation: V. A. Dem'yanenko, “Differents of points of torsion”, Mat. Zametki, 33:1 (1983), 111–116; Math. Notes, 33:1 (1983), 55–58

Citation in format AMSBIB
\Bibitem{Dem83}
\by V.~A.~Dem'yanenko
\paper Differents of points of torsion
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 1
\pages 111--116
\mathnet{http://mi.mathnet.ru/mz5661}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691262}
\zmath{https://zbmath.org/?q=an:0532.14015}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 1
\pages 55--58
\crossref{https://doi.org/10.1007/BF01141202}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600013}


Linking options:
  • http://mi.mathnet.ru/eng/mz5661
  • http://mi.mathnet.ru/eng/mz/v33/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “Elliptic functions and Fermat's equation”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 11–23  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:67
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019